# SDR UPS99829243

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 857-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, SEAT TRACK F HAS AREAS OF CORROSION ENTIRE LENGTH FROM FS 857-1020.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-3.  REMOVED SEAT TRACKS RBL 60 FROM STA 1020, FABRICATED NEW SEAT TRACK AND SEAT TRACK SPLICES IAW DC8 SRM 53-2-3 AND DC8 532 0-8309.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED SEAT TRACK AND REPAIR SPLICES IAW DC8 SRM 51-3-0 AND 53-2-3.
